Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Recurrent fever, stomach pain, subsides with paracetamol, tests normal. What could this be?

Hi, i am Usman from Pakistan. My son who is 7 years old has a fever for the last 3 days which i measure through digital ear thermometer and is always 38.3 degrees. We took his test for Thyphoid (thyphidot) as he was infected last year with same in same days and MP but the both test came clean. We took his blood for P.Smear and that too came clean where his hemoglobin level is low at 11.4. I do not understand what could be the cause of this fever as he has no other symptoms of Flu or sore throat. Yes he mostly complains about his stomach pain. The fever starts with shivering and then rise to 38.3, we give him calpol (Paracetamol 250mg) 1 1/2 tablespoon and the fever gets better in 15 minutes which comes back after 3 to 4 hours and the same medication is repeated. I would like to have opinion.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
HI USMAN, THANKS FOR YOUR QUESTION
THE SYMPTOMS SUGGEST ITS VIRAL FEVER.
SINCE ITS ONLY 3 DAYS AND NO SYMPTOMS OF OTHER SYSTEM INVOLVEMENT AND PRELIMINARY INVESTIGATION ARE NORMAL ITS BETTER TO WAIT FOR ANOTHER 48 HOURS WITH JUST PARACETAMOL EVERY 6TH HOURLY. AND SPONGE HIM WITH LUKEWARM WATER FORM HEAD TO TOE WHENEVER HE IS HAVING FEVER.
GIVE HIM REGULAR DIET, PLENTY OF ORAL LIQUIDS
ONE THING YOU CAN DO IS GET A URINE ROUTINE AND CULTURE
HOPE THIS ANSWERS YOUR CONCERNS
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor